# SDR 2014FA0000202

- Difficulty date: March 15, 2014
- Submitted: April 1, 2014
- Operation: General aviation
- Aircraft: N5698B
- Make and model: Cessna 182
- Aircraft serial: 33698
- Aircraft time: 5,673 hours
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Spar
- Part number: 07346013
- Part serial: 33698
- Condition: Cracked
- Location: Lt Elevator
- Part time: 5,673 hours
- Component: Elevator, Cessna
- Component part number: 0732000154
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ELEVATOR SPAR, FOUND TO BE CRACKED DURING POST FLIGHT INSPECTION.  NO PRIOR GROUND OR FLIGHT DAMAGE INCIDENTS REPORTED.  THE LT ELEVATOR FOUND TO BE CRACKED BY VISUAL INSPECTION AFTER INDICATIONS OF EXCESSIVE VERTICAL MOVEMENT.  CRACK LOCATIONS ON UPPER L/E SKIN AND UPPER 2/3 OF SPAR AT THE OTBD HINGE LOCATION.  SPAR CRACKED THROUGH UPPER CAP AND EXTENDS THROUGH 66 PERCENT OF THE WEB HEIGHT.
